# SDR SWIA201439033

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15082
- Aircraft time: 21,404 hours, 13,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  R & R AFT F/A FLASHLIGHT BATTERY IAW AMM.  OPS CHECKED GOOD.
